Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 31, NWS Memphis, TN

March 5, 2011Lauderdale County, Shelby County, Tipton County, Tennessee; 6 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Mar 5, 2011, 6:17 AM CST for Lauderdale County, Shelby County, Tipton County, Tennessee; 6 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2011, 6:17 AM CST (12:17 UTC)
Expired
Mar 5, 2011, 9:15 AM CST
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 98 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WGUS54 KMEG 051217
FFWMEG
ARC035-037-077-093-111-123-TNC097-157-167-051515-
/O.NEW.KMEG.FF.W.0031.110305T1217Z-110305T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
617 AM CST SAT MAR 5 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 915 AM CST

* AT 617 AM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
  FORREST CITY...MADISON...MARION...OSCEOLA...PALESTINE...PARKIN...
  TYRONZA...WILSON...WYNNE...FORT PILLOW STATE PARK...MEEMAN SHELBY
  FOREST STATE PARK AND VILLAGE CREEK STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE...CORONEE
  LAKE...THE CHUTE AND WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 9115 3501 9105 3509 9105 3582 8981
      3544 8983 3500 9047 3466 9105 3473 9106
      3474 9111 3487 9110 3488 9112 3491 9112
      3492 9116

$$
2 follow-up statements
465 
WGUS74 KMEG 051422
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
822 AM CST SAT MAR 5 2011

ARC035-037-077-093-111-123-TNC097-157-167-051515-
/O.CON.KMEG.FF.W.0031.000000T0000Z-110305T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROSS AR-MISSISSIPPI AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-
POINSETT AR-LAUDERDALE TN-SHELBY TN-TIPTON TN-
822 AM CST SAT MAR 5 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CST FOR
WESTERN TIPTON...NORTHWESTERN SHELBY...SOUTHWESTERN LAUDERDALE...
SOUTHEASTERN POINSETT...NORTHERN CRITTENDEN...ST. FRANCIS...WESTERN
LEE...SOUTHERN MISSISSIPPI AND SOUTHEASTERN CROSS COUNTIES...

AT 821 AM CST...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL HAS
OCCURRED OVER THE PAST SEVERAL HOURS. SHOWERS AND THUNDERSTORMS MAY 
PRODUCE AN ADDITIONAL INCH OF RAIN OVER THE NEXT HOUR.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
FORREST CITY...MADISON...MARION...OSCEOLA...PALESTINE...PARKIN...
TYRONZA...WILSON...WYNNE...FORT PILLOW STATE PARK...MEEMAN SHELBY
FOREST STATE PARK AND VILLAGE CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 9115 3501 9105 3509 9105 3582 8981
      3544 8983 3500 9047 3466 9105 3473 9106
      3474 9111 3487 9110 3488 9112 3491 9112
      3492 9116

$$
709 
WGUS74 KMEG 051507
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
907 AM CST SAT MAR 5 2011

ARC035-037-077-093-111-123-TNC097-157-167-051517-
/O.EXP.KMEG.FF.W.0031.000000T0000Z-110305T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROSS AR-MISSISSIPPI AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-
POINSETT AR-LAUDERDALE TN-SHELBY TN-TIPTON TN-
907 AM CST SAT MAR 5 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 AM CST FOR WESTERN
TIPTON...NORTHWESTERN SHELBY...SOUTHWESTERN LAUDERDALE...SOUTHEASTERN
POINSETT...NORTHERN CRITTENDEN...ST. FRANCIS...WESTERN LEE...SOUTHERN
MISSISSIPPI AND SOUTHEASTERN CROSS COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3500 9115 3501 9105 3509 9105 3582 8981
      3544 8983 3500 9047 3466 9105 3473 9106
      3474 9111 3487 9110 3488 9112 3491 9112
      3492 9116

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 5, 5:30 AM CST, 47 minutes earlier.

Area forecast discussion, Mar 5, 5:30 AM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
530 AM CST SAT MAR 5 2011

.UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION

&&
.DISCUSSION... /ISSUED 350 AM CST SAT MAR 5 2011/

DISCUSSION...

A POSITIVELY TILTED MID LEVEL SHORTWAVE CURRENTLY POSITIONED
ACROSS THE SOUTHERN PLAINS STATES THIS MORNING WILL MOVE EAST
TODAY. THIS WILL HELP TO PUSH A COLD FRONT SLOWLY ACROSS THE MID
SOUTH THROUGH THIS EVENING. A LINE OF THUNDERSTORMS HAS DEVELOPED
ALONG THE FRONT BUT CONTINUES TO SLOW ITS SOUTHEASTWARD
PROGRESSION AS THE MID AND UPPER LEVEL WINDS ARE BECOMING ALIGNED
WITH THE CONVECTIVE LINE AND FRONT. CONTINUED FORCING ASSOCIATED
WITH THE SHORTWAVE AND ABUNDANT DEEP GULF MOISTURE WITH
PRECIPITABLE WATER VALUES RUNNING NEARLY 2 STANDARD DEVIATIONS
ABOVE AVERAGE WILL SET THE STAGE FOR VERY HEAVY RAINS WITHIN THE
SLOW MOVING CONVECTIVE LINE. IN ADDITION...NUMEROUS SHOWERS AND
THUNDERSTORMS AHEAD OF THE FRONT ARE NOW DEVELOPING WITH HEAVY
RAIN POTENTIAL. IT APPEARS THAT THE THREAT FOR FLASH FLOODING IS
INCREASING ACROSS MUCH OF THE MID SOUTH. PLAN TO KEEP MUCH OF THE
AREA IN THE FLASH FLOOD WATCH FOR TODAY...WITH THE EXCEPTION OF
RANDOLPH...CLAY...GREEN...AND LAWRENCE COUNTIES IN ARKANSAS WHERE
THE CONVECTIVE LINE IS ALREADY SOUTH. ANYWHERE BETWEEN 2 AND 3
ADDITIONAL INCHES OF RAIN ARE LIKELY WITHIN THE CONVECTIVE LINE AS
THUNDERSTORMS ARE BEGINNING TO TRAIN OVER THE SAME AREAS. ISOLATED
HIGHER AMOUNTS WILL BE POSSIBLE. THE THREAT FOR SEVERE WEATHER
LOOKS VERY LIMITED AS THE ATMOSPHERE WILL REMAIN MOIST AND
OVERTURNED BY CONVECTION WITH MODEST ELEVATED CAPE VALUES REMAINING
250 J/KG OR LESS. THEREFORE WILL NOT MENTION ANY THREAT FOR
SEVERE WEATHER...ONLY FLOODING IN THE LATEST HWO.

THE FRONT SHOULD EVENTUALLY MOVE SOUTHEAST OF THE AREA LATER THIS
EVENING BRINGING AN END TO THE RAIN AND THUNDERSTORMS FROM
NORTHWEST TO SOUTHEAST. CANADIAN HIGH PRESSURE WILL BUILD INTO THE
AREA LATER TONIGHT AND SUNDAY PROVIDING FOR A RETURN TO DRY BUT
MUCH COOLER WEATHER. HIGH TEMPERATURES ON SUNDAY SHOULD REMAIN
SEVERAL DEGREES BELOW SEASONAL AVERAGES. THIS COOL SNAP SHOULD BE
SHORT LIVED AS THE PATTERN REMAINS PROGRESSIVE AND SURFACE HIGH
PRESSURE MOVES QUICKLY EAST WITH SOUTHEASTERLY LOW LEVEL FLOW
BECOMING RE-ESTABLISHED FOR THE EARLY PART OF NEXT WEEK.
TEMPERATURES SHOULD REBOUND BACK TO NEAR AVERAGE MONDAY AND ABOVE
AVERAGE ON TUESDAY.

ANOTHER SIGNIFICANT MID AND UPPER LEVEL SHORTWAVE TROUGH WILL
APPROACH AND MOVE ACROSS THE REGION BY THE MIDDLE OF NEXT WEEK.
THERE STILL REMAINS SOME DIFFERENCES AMONG THE MEDIUM RANGE MODEL
GUIDANCE WITH RESPECT TO THE TROUGH ORIENTATION WITH THE ECMWF
REMAINING NEUTRALLY TILTED AND THE GFS MORE NEGATIVELY TILTED WITH
THE TROUGH. THIS WILL ULTIMATELY DECIDE THE EXTENT OF LOW LEVEL
MOISTURE RETURN AND THE DEGREE OF POSSIBLE SEVERE WEATHER AND
HEAVY RAINFALL POTENTIAL. PLAN TO KEEP HIGH POPS IN THE FORECAST
IN ASSOCIATION WITH THIS SYSTEM AS IT PUSHES A STRONG COLD FRONT
THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT.

HIGH PRESSURE WILL AGAIN BUILD IN FOR THE END OF NEXT WEEK WITH A
RETURN TO DRY WEATHER. TEMPERATURES SHOULD INITIALLY BE COOL ON
THURSDAY BUT ONCE AGAIN MODIFY TO NEAR OR ABOVE NORMAL BY NEXT
WEEKEND.

JLH

&&

.AVIATION...
12Z TAF CYCLE

A LINE OF SHOWERS AND THUNDERSTORMS ALONG A COLD FRONT STRETCHING
FROM UCY TO MEM WILL CONTINUE TO MOVE THROUGH MKL/TUP THROUGH
14-15Z WITH POST FRONTAL RAIN SHOWERS PERSISTING THROUGHOUT THE
DAY. MVFR CEILINGS ARE ANTICIPATED TO BE THE MOST PREDOMINANT WITH
OCCASIONAL REDUCTIONS TO IFR CONDITIONS...ESPECIALLY WITH RAIN
SHOWERS. HIGH PRESSURE WILL GRADUALLY BUILD IN ACROSS TAF SITES
TONIGHT WITH IMPROVEMENTS TO VFR CONDITIONS AT JBR AROUND
06/05Z...MEM 06/06Z...MKL 06/08Z...AND TUP 06/09Z. SOUTH WINDS 11
TO 14 KTS WITH GUSTS TO AROUND 20KTS WILL VEER NORTHWEST WITH
PASSAGE OF COLD FRONT AND GRADUALLY WEAKEN TO 8-11 KTS BY TONIGHT.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  35  50  36 / 100  10   0   0
MKL  59  33  48  30 / 100  20   0   0
JBR  53  33  48  34 /  90  10   0   0
TUP  64  39  53  34 / 100  60   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR COAHOMA-DESOTO-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
     PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR DYER-LAKE-
     LAUDERDALE-OBION-SHELBY-TIPTON.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.

&&
Hazardous weather outlook, Mar 5, 4:31 AM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
431 AM CST SAT MAR 5 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
431 AM CST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR
EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND
NORTH MISSISSIPPI. THE FLASH FLOOD WATCH WILL CONTINUE INTO THIS
EVENING ACROSS PORTIONS OF WEST TENNESSEE AND NORTHEAST
MISSISSIPPI. HEAVY RAIN ASSOCIATED WITH SLOW MOVING THUNDERSTORMS
MAY LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...LAW ENFORCEMENT...TELEVISION METEOROLOGIST...AND
EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY
FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.

JLH

In the hours before

Special weather statement, Mar 5, 12:46 AM CST, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1246 AM CST SAT MAR 5 2011

ARZ008-009-017-018-050730-
CLAY AR-RANDOLPH AR-GREENE AR-LAWRENCE AR-
1246 AM CST SAT MAR 5 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 AM CST FOR...

  WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 3 MILES NORTH OF MAYNARD TO 4
MILES SOUTHWEST OF STRAWBERRY AT 1246 AM CST...MOVING EAST AT 60 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...GREENE...LAWRENCE AND RANDOLPH COUNTIES...INCLUDING
LOCATIONS NEAR BLACK ROCK...CORNING...HOXIE...LAKE CHARLES STATE
PARK...POCAHONTAS AND WALNUT RIDGE...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3608 9137 3621 9133 3650 9094 3650 9031
      3597 9082 3596 9086 3593 9086 3590 9090
      3592 9137
TIME...MOT...LOC 0646Z 257DEG 54KT 3648 9086 3593 9130

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 9:36 AM CSTFlash Flood WarningMEGFayette, Haywood, Tipton116 min
Mar 5, 12:46 AM CSTSpecial Weather StatementMEGLawrence, Randolph44 min
Mar 5, 4:08 AM CSTFlash Flood WarningMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 3 more3 hr
Mar 5, 6:52 AM CSTFlash Flood WarningMEGCraighead, Crittenden, Cross, Greene, Mississippi, Poinsett and 1 more3 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.